# SDR YENA201708290711

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,759 hours, 5,585 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N0614629
- Condition: Odor
- Location: Lavatory
- Part time: 46,110 hours, 15,212 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW DESCRIBES SMELLING AN ODOR LIKE BURNING PLASTIC. ODOR STARTED AROUND 10000 ON DESCENT. CREW HAD A BUNING THROAT AND DIZZINESS .  DID NOT DETECT ANY ODOR ON FLT DECK BUT FO SAID HE SMELLED A FAINT BURNING ELECTRICAL ODOR.  ACCOMPLISHED TSM 23-39-00-810-000 ELECTRICAL ODOR DUE TO LTV AND TSM 24-00-00-810-823-A.  ELECTRICAL ODOR OR FUMES, INSPECTED CABIN GALLY AND ALL LAV'S,  NO SMELL OR DEFECT NOTED. FOUND LAV E WATER HEATER ON MEL AND SLIGHT BURNING SMELL. R & R LAV E WATER HEATER IAW 38-12-16. OPS CK GOOD.   ACFT OK FOR SERVICE.
